# SDR YENA201901160028

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 34,141 hours, 21,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 009462
- Condition: Failed
- Location: Cabin
- Part time: 15,550 hours, 10,721 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2167, HPN-PBI. RT AFT EXTERIOR OVERWING EMERG. LIGHT INOP ( EXTERNAL EMERGENCY-OPS NOT CONDUCTED AT NIGHT ); R & R EMERGENCY LIGHT POWER UNIT 243GLC PER AMM 33-50-01 OPS CHECKS OK. MDDR 375476 CLEARED, MX-4 UPDATED. PLACARD REMOVED.
